Codral PE Multi Action 48 Capsules Pack (Codeine-Free)
- Product Information
Codral Cold & Flu Dry Cough is an Australian made product for temporary symptom relief from cold & flu and dry cough symptoms
Codral Cold & Flu + Dry Cough is a cold and flu medicineCodral Cold & Flu + Dry Cough is for temporary relief of headaches and fever, body aches and pain, blocked or runny noses, sore throat and dry cough.
Suitable for treatment of cold and flu.
CODRAL has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
Product Claims: Does not contain gluten, lactose or sugar.
Boxed Contents: 48 Capsules
Size: 48 Capsules
KEY FEATURES• Cold & Flu Capsules
• Dry Cough
• 48 Pack
CAUTIONPharmacy Medicine. - Keep out of reach of children.- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity - Phenylephrine may cause sleeplessness in some people - Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Active Ingredients: Active ingredients (in each tablet):Paracetamol 500mgDextromethorphan hydrobromide monohydrate 10mgPhenylephrine hydrochloride 5mg
Allergen Free From: Gluten| Lactose| Sugar
STORAGE INSTRUCTIONSStore below 30°C. Keep in a dry, dark place.
Storage Temperature: Below 30°C.